It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


ok, i never thought it would come down to it, but NOTHING else has worked. Ive been on accutane for about 1.5 weeks now.the 1st couple days my face felt SO much better. Then by day 5, i began to develope HORRIBLE cystic acne. I called my derm and told her what was going on, and she said to cut back to one per day. The cysts lowered in numbers but still havent quit, and now ive begun to develope countless little whiteheads EVERYWHERE!. When i was takin 2 per day, i would be wonderful during the day, but a couple hours after i took my 2nd pill at night, literally , 3-7 cysts would pop up at once. I couldnt sleep at all. I understand that accutane pushes all of the infection out of your skin, and it flares up before it gets better, but these "welts" are almost unbarable!!!! They keep telling me to hang in there, and it will get better after a month, but like i said, it HURTS SO BAD, and im already on week 2 and its worse than ever!!!! is this not the cure for me? the dermo said it is 100% garunteed to treat my case of severe acne and she said she has treaded over 700 ppl with it, and they have all been cured. and only 2 out of the 700 have had any mild side effects. So, has anyone experienced these blood filled cysts?????? Is this an allergic reaction?? is it being cured by pushing everything to the surface?? should i hang in there? PLEASE COMMENT BACK ASAP. DERMO IS ON XMAS VACATION!!!!!
JeffB-

Try not to stress. My son went through exactly the same thing, he was also horrified, but trust me, it DOES get better... in fact, he has literally been 100% acne free going on six years now. He is 22. Yes, the first few months on accutane are not easy.... but it will be so worth it. You are on your way to being acne free... so just hang in there.
By the way, accutane is not dangerous to males as any excess vitamin A is just excreted via urine-- it does not build up in the body and it won't hurt you. It is safe for women too EXCEPT in pregnancy-- that is a huge no-no as there is an extremely high chance the baby will have birth defects. However for males, other than some dry and sensitive skin as the oil glands change, you are not hurting your health.
By the way, the thing that helped my son with the initial cysts after starting accutane was a dose of steroid. His derm gave him I think two injections during that initial phase to calm down the cystic flare.
As a mom I felt compelled to write....
It will get better..... MUCH better... my son has perfect skin... hang in there, better days are around the bend.

Misty





All times are GMT -7. The time now is 04:37 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!